# SDR GTIA2021060735777

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 6,974 hours, 2,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 & R4 DOOR ASSIST BOTLLE REQUIRE SERVICE -SERVICE L4 & R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CK GOOD.
